Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A type of convexity in the space of $ n$-complex variables


Author: K. deLeeuw
Journal: Trans. Amer. Math. Soc. 83 (1956), 193-204
MSC: Primary 30.0X
MathSciNet review: 0080751
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Behnke and P. Thullen, Theorie der Functionen mehrer komplexer Veranderlichen, Berlin, 1934.
  • [2] H. Cartan, Les fonctions de deux variables complexes et le problème de la representation analytique, Journal de Mathématique vol. 96 (1931) pp. 1-114.
  • [3] K. deLeeuw, On homogeneous Banach algebras, to appear.
  • [4] -, Functions on circular subsets of the space of $ n$ complex variables, to appear.
  • [5] H. Mirkil, New characterizations of polyhedral cones, Canad. J. Math. 9 (1957), 1–4. MR 0083761 (18,757d)
  • [6] L. Pontrjagin, Topological groups, Princeton, 1939.
  • [7] G. E. Šilov, On the decomposition of a commutative normed ring into a direct sum of ideals, Amer. Math. Soc. Transl. (2) 1 (1955), 37–48. MR 0073946 (17,512c)
  • [8] H. Tietze, Über den Bereich absoluten Konvergenz von Potenzreihen mehrer Veranderlichen, Math. Ann. vol. 99 (1928).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0080751-X
PII: S 0002-9947(1956)0080751-X
Article copyright: © Copyright 1956 American Mathematical Society